Integral rigid sets and periods of nonexpansive maps

Lemmens, Bas (1999) Integral rigid sets and periods of nonexpansive maps. Indagationes Mathematicae (New Series), 10 (3). pp. 437-447. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://www.sciencedirect.com.chain.kent.ac.uk/scie...
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Central Services
Depositing User: Bas Lemmens
Date Deposited: 17 Nov 2011 15:32
Last Modified: 02 Dec 2011 12:32
Resource URI: https://kar.kent.ac.uk/id/eprint/24184 (The current URI for this page, for reference purposes)
  • Depositors only (login required):